# SDR AALA202404308467

- Difficulty date: April 25, 2024
- Submitted: April 30, 2024
- Operation: Air carrier
- Aircraft: N897NN
- Make and model: Boeing 737823
- Aircraft serial: 33318
- Aircraft time: 34,079 hours, 14,605 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Unknown
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED:  FLIGHT DECK DOOR DIFFICULT TO OPEN AND CLOSE.   OPENED AND CLOSED FLIGHT DECK DOOR A COUPLE OF TIMES AND THE DOOR OPERATED SMOOTHLY, NO FAULT FOUND.
